# SDR FDEA2019120973199

- Difficulty date: November 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180-1230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BSTA 1180-1200 RBL 46  CORROSION CORROSION REMOVED AND EVALUATED IAW SRM 53-00-52-1A AND FOUND TO BE OUTSIDE SRM   LIMITS   SEAT TRACK SECTION REPAIRED IAW SRM 53-00-52-2R REPAIR 3 OPTION 2 AND FEDEX EA # F-  5300-TO351197
